# SDR 98ZZZX4684

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: U127
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TUBE ASSEMBLY SUPPORT WAS CRACKED AT THE POINT WHERE SCREWS FASTEN SUPPORT TO ELEVATOR.  DEFECT WAS FOUND DURING TORQUE TUBE INSPECTION.
